# SDR CALA2025112811562

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N37531
- Make and model: Boeing 737-9
- Aircraft serial: 66119
- Aircraft time: 12,313 hours, 4,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033902
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV T, AFT EMERGENCY PROX LIGHT INOPERATIVE.   REMOVED AND REPLACED LAV T PROX EMERG LIGHT ASSY REF AMM 33-51-14 OPS CHECK GOOD.
